# SDR TWAA9810809

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602TW
- Make and model: Boeing 767231
- Aircraft serial: 22565
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - DURING CHECK-C, MAINTENANCE FOUND ON LT WING NR 5 L.E.  SLAT INBD SIDE WITHSKIN DELAMINATION ON AFT SIDE.  INSTALLED 2 INCH BY 3 INCH IN HOT BONDED FLUSH DOUBLER PER SRM 57-43-02 AND SRM 51-70-10.  (X)
